# SDR CALA2024050701335

- Difficulty date: April 16, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000169UAL
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0244. GENERATING ITEM: 63-0600- 1-2509.B767-06-3-7071  ALC STA 1263 UPPER SURFACE OF SUB FLOOR CORRODED BETWEEN FLOOR PANEL SUPPORT CHANNELS. TAG# 91048 FABRICATED AND INSTALLED NEW SUPPORT WEB PN 146T5000-169 IAW B76 7 ARM 51-40-02, AMES REA 47609FAB11 AND UAL EC/RA 5346-01031. SE E NON-ROUTINE 168798-0100-0244 FOR DETAILS
